Open Access
Translator Disclaimer
January, 1976 Asymptotic Expansions for the Power of Distribution Free Tests in the One-Sample Problem
W. Albers, P. J. Bickel, W. R. van Zwet
Ann. Statist. 4(1): 108-156 (January, 1976). DOI: 10.1214/aos/1176343350

Abstract

Asymptotic expansions are established for the power of distribution free tests in the one-sample problem. These expansions are then used to obtain deficiencies in the sense of Hodges and Lehmann (1970) for distribution free tests with respect to their parametric competitors and for the estimators of location associated with these tests.

Citation

Download Citation

W. Albers. P. J. Bickel. W. R. van Zwet. "Asymptotic Expansions for the Power of Distribution Free Tests in the One-Sample Problem." Ann. Statist. 4 (1) 108 - 156, January, 1976. https://doi.org/10.1214/aos/1176343350

Information

Published: January, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0321.62049
MathSciNet: MR391373
Digital Object Identifier: 10.1214/aos/1176343350

Subjects:
Primary: 62G10
Secondary: 60F05 , 62G20

Keywords: contiguous alternatives , deficiency , distribution free tests , Edgeworth expansions , linear rank tests , permutation tests , power

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.4 • No. 1 • January, 1976
Back to Top